# SDR UHLA2014081600605

- Difficulty date: August 16, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 20,632 hours, 12,810 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND IN UPPER FLANGE OF HORIZONTAL STABILIZER RIB 12 BETWEEN FRONT AND MID SPARS.  R & R CRACKED RIB IAW ETD 2014-170-070640, REV C.   MAJOR REPAIR.
